Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Itchy boils on face with burning sensation. How to get rid of this?

Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

default
Posted on Mon, 21 Jan 2013 in Skin Hair and Nails
Question: hi
i think i have got some allergy, dont know how, have got some boils on my face, which are itching & gives burning sensation need some immediate solution as m in office, & face is getting swollen, this seems to start in the morning when i got up.
doctor
Answered by Dr. Srikanth Reddy 2 hours later
Hello,

Thanks for using health care magic to post your query.

From the description that you have given, it appears quite clear that you are having some sort of allergy. You have mentioned that you were using Moxkind capsules which is amoxycillin and this may cause allergy sometimes. It may be also due to some new cosmetic-powder or cream , that you might have applied to your face.

Meanwhile it would be very good if you could provide us with a snap of the boil/wheal which you are describing.

Tab. Cetrizine is a good second generation anti histaminic anti-allergic drug available in the dosage of 5 and 10 mg. taking this tablet will surely reduce the itching but may cause sedation.
tab Pheniramine Maleate popularly known as "Avil" will also be useful in such situation. It is available in a strength of 25 mg. The above mentioned tablets may be taken after consultation with your family physician. I am extremely sorry, but at health care magic we are not allowed to prescribe any drug.

If it doesn't resolve soon, you should visit a nearby general physician to get your problem solved.
Hope I have answered your query. I will be more than happy to help you if you need any further clarifications.

In case you don’t need any further clarifications, you can close the discussion and rate the answer.
Wish you a good health!


Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
default
Follow up: Dr. Srikanth Reddy 17 hours later
These are actually rashes & not boils, i had consult my physician, but she says its either heat or in marathi they say pith (form of acicity).. she has given her tab + i took rantac 150, but today morning the face has swollen more, my eyes is watering also..kindly get called.
doctor
Answered by Dr. Srikanth Reddy 10 minutes later
Hello,

Thanks for posting your follow-up.

Rashes in allergy appear as "wheals" and not boils. The concept of "heat" and "pith" - "a form of acidity" is not accepted by modern allopathic medical practice. The concept that acidity can lead to rashes, swelling and watering from eyes is completely unexplainable scientifically.

Please try to understand that what you are having may be a form of allergic reaction and that you should consult a MD(internal medicine) physician or a MD (dermatology) doctor and start yourself on anti-histaminic drugs and probably a shot of steroids if the symptoms are more. Please do not delay this as if the allergy is progressing, it can worsen.

Hope I have answered your query. I will be more than happy to help you if you need any further clarifications.

In case you don’t need any further clarifications, you can close the discussion and rate the answer.
Wish you a good health!

Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
default
Follow up: Dr. Srikanth Reddy 29 hours later
Hi thanks doctor for answering, i have fixed my appt with MD today, have attached my face snap-- where you can see i have swelling near my eyelids, the portion there is going dry & its swelled, it swelling is more during the day time, i think the dose which i am taking has Avil 10 mg. Pl. suggest further till then what can be the root cause of this allergy & what is the name of this allergy.
doctor
Answered by Dr. Srikanth Reddy 2 hours later
Hello,
Thanks for taking an early appointment with an MD. Thanks also for sending your picture. The face is showing red swollen lesions which are for sure skin allergy. It very difficult to identify the root cause of the allergy but still the common causes are use of a new cosmetic like cream or powder, use of new linen like towel. It can also be cause of some food items which will be difficult to pinpoint. With anti-histaminic you should be alright with in a day or two.
Hope I am able to solve your concerns.
I will be happy to help if you need any further clarifications.
If not you can close the discussion and rate it accordingly and review it if possible,
Wish you good health.
If you have any direct question for me, you can also contact me on the following link:
WWW.WWWW.WW
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Srikanth Reddy 21 minutes later
as i am feeding my kid, i am not using any costmetic, not even a talc, also i had fast before having this rashes, so this cant be due to food also, New clothes are also not used...am afraid nothing is matching... what can this be, will this spread to my kid,he is just 11 months old. also is it safe to feed him..
doctor
Answered by Dr. Srikanth Reddy 1 hour later
Hello,
Thanks for posting your follow-up query.
Sorry for the technical problem.
Its very difficult to pin point the cause of allergy. It can vary from pollen in the air to bedbugs in you bed to any particular pollutant in the air. Most of the allergies occur only ones and generally don't repeat again. So you just have to get treated for this allergy and then just forget about it. Only if such allergies get repeated, which in most cases it won't, then in that case you should bother about the cause.
ENT doctors have a test wherein they insert some amount of 100 different allergen under your skin and try to identify which substance you are allergic to. This gives you a list of say 20 odd items to which you may be allergic to, which wont help you either.
At first you should get treated for this allergy and then bother about doing that test only if it recurs. Allergies are non-infectious and are not transmitted to others and hence you can handle your child. Coming to the breastfeeding, it depends which drug you are started on by your physician. may be you can ask this question to your physician after the drugs are prescribed to you in today's consultation.
Hope I am able to solve your concerns.

I will be happy to help if you need any further clarifications.
If not you can close the discussion and rate it accordingly and review it if possible,
Wish you good health.
If you have any direct question for me, you can also contact me on the following link:

WWW.WWWW.WW Dr. Srikanth Reddy
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Skin rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

doctor1 MD

I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?